# SDR GTIA2023051937197

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,484 hours, 2,646 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT PASSING 18000FT F/A'S REPORTED FOUL SMELL IN AFT CABIN. AFTER PACK #2 WAS TURNED OFF AND X BLEED SHUT SMELL DISAPATED AT APPROX 9000FT. ALL REMAINED NORMAL UNTILL LANDING-PERFORMED PACK #2 BURN OUT IAW TSM 05-50-00. NO SMELL NOTED AT THIS TIME
